# SDR BKEA20170125

- Difficulty date: January 25, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N445MD
- Make and model: Gulstm GIVG400
- Aircraft serial: 1366
- Aircraft time: 7,908 hours, 5,097 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DEPARTED AND DURING CRUISE, THE CREW EXPERIENCED A LOW HYDRAULIC FLUID LEVEL INDICATION FOR THE FLIGHT SIDE HYDRAULIC SYSTEM RESERVOIR. THE CREW REVIEWED THE QRH AND DECIDED TO DIVERT AND LAND. LANDING WAS UNEVENTFUL. A POST FLIGHT INSPECTION REVEALED HYDRAULIC FLUID COMING FROM THE AFT EQUIPMENT BAY AREA.
